2017
Том 69
№ 9

All Issues

Jacobi fields on a Riemann manifold

Bondarenko V. G.

Full text (.pdf)


Abstract

Some properties of Jacobi fields on a manifold of nonpositive curvature are considered. As a result, we obtain relations for derivatives of one class of functions on the manifold.

English version (Springer): Ukrainian Mathematical Journal 58 (2006), no. 12, pp 1818-1833.

Citation Example: Bondarenko V. G. Jacobi fields on a Riemann manifold // Ukr. Mat. Zh. - 2006. - 58, № 12. - pp. 1602–1613.

Full text